Effective diffusivity in periodic porous materials

Alexander M. Berezhkovskii, Vladimir Yu Zitserman, Stanislav Y. Shvartsman

Research output: Contribution to journalArticle

41 Scopus citations

Abstract

Solute diffusion in a solvent-filled periodic array of identical cavities connected by narrow tubes was studied. An expression for the effective diffusivity was derived. The resultant expression show how the effective diffusion coefficient depends on microgeometry of the porous material.

Original languageEnglish (US)
Pages (from-to)6991-6993
Number of pages3
JournalJournal of Chemical Physics
Volume119
Issue number14
DOIs
StatePublished - Oct 8 2003

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)
  • Physical and Theoretical Chemistry

Fingerprint Dive into the research topics of 'Effective diffusivity in periodic porous materials'. Together they form a unique fingerprint.

  • Cite this